An Averaging Theorem for Perturbed KdV Equation

Guan HUANG YMSC,Tsinghua University

Dynamical Systems mathscidoc:2205.11007

Nonlinearity, 26, 1599-1621, 2013.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-05-17 13:48:01 uploaded by huangguan ] [ 38 downloads ] [ 0 comments ]
@inproceedings{guan2013an,
  title={An Averaging Theorem for Perturbed KdV Equation},
  author={Guan HUANG},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220517134801898490209},
  booktitle={Nonlinearity},
  volume={26},
  pages={1599-1621},
  year={2013},
}
Guan HUANG. An Averaging Theorem for Perturbed KdV Equation. 2013. Vol. 26. In Nonlinearity. pp.1599-1621. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220517134801898490209.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved